Alert archive / California / Red Flag Warnings in 2014
Red Flag Warning 12, NWS Los Angeles, CA
NWS Los Angeles, CA issued this red flag warning at Nov 4, 2014, 9:51 AM PST for Los Angeles County, California. It was in force for 35 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 4, 2014, 9:51 AM PST (17:51 UTC)
- Expired
- Nov 5, 2014, 9:00 PM PST
- In force
- 35 hr
- Issued by
- NWS Los Angeles, CA
County Los Angeles County, CA
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 5.9 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3571 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
329 WWUS86 KLOX 041751 RFWLOX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 951 AM PST TUE NOV 4 2014 ...RED FLAG WARNING IN EFFECT THROUGH TONIGHT FOR GUSTY NORTHEAST WINDS AND LOW HUMIDITY FOR THE LOS ANGELES COUNTY MOUNTAINS AND THE SANTA CLARITA VALLEY... ...RED FLAG WARNING IN EFFECT ON WEDNESDAY FOR GUSTY NORTHEAST WINDS AND LOW HUMIDITY FOR PORTIONS OF LOS ANGELES AND VENTURA COUNTIES... .DISCUSSION... A PROLONGED PERIOD OF WEAK TO MODERATE OFFSHORE WINDS AND LOW HUMIDITIES WILL BRING AN EXTENDED PERIOD OF ELEVATED FIRE DANGER TO SOUTHERN CALIFORNIA TODAY THROUGH THIS WEEK. THE WINDS NOW LOOK TO PEAK TODAY AND WEDNESDAY...WITH LITTLE DIFFERENCE BETWEEN THE TWO DAYS. A RIDGE OF HIGH PRESSURE WILL ALSO BUILD OVER THE AREA FROM THE WEST...ADDING TO THE WARMING AND DRYING. WITH THE STRONGER WINDS TODAY...THE MOST VULNERABLE AREAS LIKE THE SANTA CLARITA VALLEY AND THE LOS ANGELES COUNTY MOUNTAINS WILL APPROACH RED FLAG CONDITIONS TODAY. OTHER PARTS OF LOS ANGELES AND VENTURA COUNTIES WILL BECOME MORE VULNERABLE WITH THE EXTRA DAY OF DRYING...WHICH WILL LEAD TO RED FLAG CONDITIONS ON WEDNESDAY. CAZ254-288-050200- /O.UPG.KLOX.FW.A.0009.141105T1400Z-141106T0400Z/ /O.NEW.KLOX.FW.W.0012.141104T1751Z-141106T0500Z/ LOS ANGELES COUNTY MOUNTAINS / ANGELES NATIONAL FOREST- SANTA CLARITA VALLEY- 951 AM PST TUE NOV 4 2014 ...RED FLAG WARNING IN EFFECT UNTIL 9 PM PST WEDNESDAY FOR GUSTY NORTHEAST WINDS AND LOW RELATIVE HUMIDITY FOR THE LOS ANGELES COUNTY MOUNTAIN AND THE ANTELOPE VALLEY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A RED FLAG WARNING FOR GUSTY NORTHEAST WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT UNTIL 9 PM PST WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * WINDS...AREAS OF NORTH TO NORTHEAST 20 TO 30 MPH WITH GUSTS TO 40 MPH. ISOLATED GUSTS TO 50 MPH HIGHER SAN GABRIEL PEAKS. STRONGEST LATE MORNING AND AFTERNOON HOURS. * RELATIVE HUMIDITY...MINIMUM HUMIDITIES 8 TO 15 PERCENT...LOWERING TO 6 TO 12 PERCENT ON WEDNESDAY. POOR OVERNIGHT RECOVERIES 20 TO 35 PERCENT. * TEMPERATURES...WARMEST TEMPERATURES IN THE 80S TO AROUND 90. * IMPACTS...THE COMBINATION OF GUSTY WINDS...LOW HUMIDITY...WARM TEMPERATURES AND DRY FUELS WILL POTENTIALLY BRING CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ CAZ244>246-050200- /O.UPG.KLOX.FW.A.0009.141105T1400Z-141106T0400Z/ /O.NEW.KLOX.FW.W.0012.141105T1400Z-141106T0500Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- 951 AM PST TUE NOV 4 2014 ...RED FLAG WARNING IN EFFECT FROM 6 AM TO 9 PM PST WEDNESDAY FOR GUSTY NORTHEAST WINDS AND LOW RELATIVE HUMIDITY FOR THE VENTURA VALLEYS AND THE SANTA MONICA RANGE... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A RED FLAG WARNING FOR GUSTY NORTHEAST WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 6 AM TO 9 PM PST WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * WINDS...AREAS OF NORTHEAST 15 TO 25 MPH WITH GUSTS TO 40 MPH. ISOLATED GUSTS TO 50 MPH. STRONGEST LATE MORNING AND EARLY AFTERNOON HOURS. * RELATIVE HUMIDITY...MINIMUM HUMIDITIES 6 TO 12 PERCENT. * TEMPERATURES...WARMEST TEMPERATURES IN THE MID 80S TO LOWER 90S. * IMPACTS...THE COMBINATION OF GUSTY WINDS...LOW HUMIDITY...WARM TEMPERATURES AND DRY FUELS WILL POTENTIALLY BRING CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ CAZ547-050200- /O.UPG.KLOX.FW.A.0009.141105T1400Z-141106T0400Z/ /O.NEW.KLOX.FW.W.0012.141105T1400Z-141106T0500Z/ LOS ANGELES COUNTY SAN FERNANDO VALLEY- 951 AM PST TUE NOV 4 2014 ...RED FLAG WARNING IN EFFECT FROM 6 AM TO 9 PM PST WEDNESDAY FOR GUSTY NORTHEAST WINDS AND LOW RELATIVE HUMIDITY FOR THE SAN FERNANDO VALLEY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A RED FLAG WARNING FOR GUSTY NORTHEAST WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 6 AM TO 9 PM PST WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * WINDS...NORTH TO NORTHEAST 10 TO 20 MPH WITH GUSTS TO 30 MPH OVER THE WESTERN VALLEY. STRONGEST LATE MORNING AND EARLY AFTERNOON HOURS. * RELATIVE HUMIDITY...MINIMUM HUMIDITIES 6 TO 12 PERCENT. * TEMPERATURES...WARMEST TEMPERATURES IN THE MID 80S TO LOWER 90S. * IMPACTS...THE COMBINATION OF GUSTY WINDS...LOW HUMIDITY...WARM TEMPERATURES AND DRY FUELS WILL POTENTIALLY BRING CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ CAZ253-050200- /O.UPG.KLOX.FW.A.0009.141105T1400Z-141106T0400Z/ /O.NEW.KLOX.FW.W.0012.141105T1400Z-141106T0500Z/ VENTURA COUNTY MOUNTAINS / LOS PADRES NATIONAL FOREST- 951 AM PST TUE NOV 4 2014 ...RED FLAG WARNING IN EFFECT FROM 6 AM TO 9 PM PST WEDNESDAY FOR GUSTY NORTHEAST WINDS AND LOW RELATIVE HUMIDITY FOR THE VENTURA COUNTY MOUNTAINS... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A RED FLAG WARNING FOR GUSTY NORTHEAST WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 6 AM TO 9 PM PST WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * WINDS...AREAS OF NORTHEAST 20 TO 30 MPH WITH GUSTS TO 45 MPH THROUGH EASTERN MOUNTAIN PASSES AND CANYONS. * RELATIVE HUMIDITY...MINIMUM HUMIDITIES 8 TO 15 PERCENT. * TEMPERATURES...WARMEST TEMPERATURES IN THE 80S. * IMPACTS...THE COMBINATION OF GUSTY WINDS...LOW HUMIDITY...WARM TEMPERATURES AND DRY FUELS WILL POTENTIALLY BRING CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ KITTELL
4 follow-up statements
746 WWUS86 KLOX 042327 RFWLOX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 327 PM PST TUE NOV 4 2014 ...RED FLAG WARNING IN EFFECT THROUGH TONIGHT FOR GUSTY NORTHEAST WINDS AND LOW HUMIDITY FOR THE LOS ANGELES COUNTY MOUNTAINS AND THE SANTA CLARITA VALLEY... ...RED FLAG WARNING IN EFFECT ON WEDNESDAY FOR GUSTY NORTHEAST WINDS AND LOW HUMIDITY FOR PORTIONS OF LOS ANGELES AND VENTURA COUNTIES... .DISCUSSION...PERSISTENT WEAK TO MODERATE OFFSHORE WINDS AND LOW HUMIDITIES WILL BRING AN EXTENDED PERIOD OF ELEVATED FIRE DANGER TO SOUTHERN CALIFORNIA TODAY THROUGH THIS WEEK. THE WINDS THROUGH WEDNESDAY SHOULD BE SIMILAR TO THE PREVIOUS 24 HOURS NOW LOOK TO PEAK TODAY AND WEDNESDAY...WITH LITTLE DIFFERENCE BETWEEN THE TWO DAYS. A RIDGE OF HIGH PRESSURE WILL ALSO BUILD OVER THE AREA FROM THE WEST...ADDING TO THE WARMING AND DRYING. WITH THE STRONGER WINDS TODAY...THE MOST VULNERABLE AREAS LIKE THE SANTA CLARITA VALLEY AND THE LOS ANGELES COUNTY MOUNTAINS WILL APPROACH RED FLAG CONDITIONS TODAY. OTHER PARTS OF LOS ANGELES AND VENTURA COUNTIES WILL BECOME MORE VULNERABLE WITH THE EXTRA DAY OF DRYING...WHICH WILL LEAD TO RED FLAG CONDITIONS ON WEDNESDAY. CAZ254-288-051830- /O.CON.KLOX.FW.W.0012.000000T0000Z-141106T0500Z/ LOS ANGELES COUNTY MOUNTAINS / ANGELES NATIONAL FOREST- SANTA CLARITA VALLEY- 327 PM PST TUE NOV 4 2014 ...RED FLAG WARNING IN EFFECT UNTIL 9 PM PST WEDNESDAY FOR GUSTY NORTHEAST WINDS AND LOW RELATIVE HUMIDITY FOR THE LOS ANGELES COUNTY MOUNTAIN AND THE ANTELOPE VALLEY... * WINDS...AREAS OF NORTH TO NORTHEAST 15 TO 30 MPH WITH GUSTS TO 45 MPH. STRONGEST LATE MORNING THROUGH MID-AFTERNOON HOURS. * RELATIVE HUMIDITY...MINIMUM HUMIDITIES 4 TO 12 PERCENT. POOR OVERNIGHT RECOVERIES 12 TO 25 PERCENT. * TEMPERATURES...WARMEST TEMPERATURES IN THE MID 70S TO MID 80S. * IMPACTS...RAPID FIRE GROWTH AND EXTREME FIRE BEHAVIOR SHOULD BE EXPECTED IF FIRE IGNITION OCCURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ CAZ244>246-051830- /O.CON.KLOX.FW.W.0012.141105T1400Z-141106T0500Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- 327 PM PST TUE NOV 4 2014 ...RED FLAG WARNING IN EFFECT FROM 6 AM TO 9 PM PST WEDNESDAY FOR GUSTY NORTHEAST WINDS AND LOW RELATIVE HUMIDITY FOR THE VENTURA VALLEYS AND THE SANTA MONICA RANGE... * WINDS...AREAS OF NORTHEAST 15 TO 25 MPH WITH GUSTS TO 40 MPH. ISOLATED GUSTS TO 50 MPH. STRONGEST LATE MORNING THROUGH MID- AFTERNOON HOURS. * RELATIVE HUMIDITY...MINIMUM HUMIDITIES 5 TO 15 PERCENT. * TEMPERATURES...WARMEST TEMPERATURES IN THE 80S TO LOWER 90S. * IMPACTS...RAPID FIRE GROWTH AND EXTREME FIRE BEHAVIOR SHOULD BE EXPECTED IF FIRE IGNITION OCCURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ CAZ547-051830- /O.CON.KLOX.FW.W.0012.141105T1400Z-141106T0500Z/ LOS ANGELES COUNTY SAN FERNANDO VALLEY- 327 PM PST TUE NOV 4 2014 ...RED FLAG WARNING IN EFFECT FROM 6 AM TO 9 PM PST WEDNESDAY FOR GUSTY NORTHEAST WINDS AND LOW RELATIVE HUMIDITY FOR THE SAN FERNANDO VALLEY... * WINDS...NORTH TO NORTHEAST 10 TO 20 MPH WITH GUSTS TO 30 MPH OVER THE WESTERN VALLEY. STRONGEST LATE MORNING THROUGH MID- AFTERNOON HOURS. * RELATIVE HUMIDITY...MINIMUM HUMIDITIES 5 TO 10 PERCENT. * TEMPERATURES...WARMEST TEMPERATURES IN THE MID 80S TO LOWER 90S. * IMPACTS...RAPID FIRE GROWTH AND EXTREME FIRE BEHAVIOR SHOULD BE EXPECTED IF FIRE IGNITION OCCURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ CAZ253-051830- /O.CON.KLOX.FW.W.0012.141105T1400Z-141106T0500Z/ VENTURA COUNTY MOUNTAINS / LOS PADRES NATIONAL FOREST- 327 PM PST TUE NOV 4 2014 ...RED FLAG WARNING IN EFFECT FROM 6 AM TO 9 PM PST WEDNESDAY FOR GUSTY NORTHEAST WINDS AND LOW RELATIVE HUMIDITY FOR THE VENTURA COUNTY MOUNTAINS... * WINDS...AREAS OF NORTHEAST 15 TO 25 MPH WITH GUSTS TO 40 MPH THROUGH EASTERN MOUNTAIN PASSES AND CANYONS. * RELATIVE HUMIDITY...MINIMUM HUMIDITIES 8 TO 15 PERCENT. * TEMPERATURES...WARMEST TEMPERATURES IN THE MID 70S TO MID 80S. * IMPACTS...RAPID FIRE GROWTH AND EXTREME FIRE BEHAVIOR SHOULD BE EXPECTED IF FIRE IGNITION OCCURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ KITTELL
108 WWUS86 KLOX 051716 RFWLOX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 916 AM PST WED NOV 5 2014 ...RED FLAG WARNING IN EFFECT THROUGH THIS EVENING FOR GUSTY NORTHEAST WINDS AND LOW HUMIDITY OVER PORTIONS OF LOS ANGELES AND VENTURA COUNTIES... .DISCUSSION...NO CHANGES FROM PREVIOUS ISSUANCE. PERSISTENT WEAK TO MODERATE OFFSHORE WINDS AND LOW HUMIDITIES WILL CONTINUE TO BRING A CRITICAL FIRE DANGER TO SOUTHERN CALIFORNIA. WINDS TODAY SHOULD BE SIMILAR TO YESTERDAY...WITH THE STRONGEST WIND GUSTS GENERALLY BETWEEN 30 AND 45 MPH IN THE LATE MORNING AND AFTERNOON HOURS. MEANWHILE...TEMPERATURES WILL GENERALLY REACH THE 80S TO LOWER 90S. HUMIDITIES WILL GENERALLY LOWER TO BETWEEN 5 AND 15 PERCENT...WITH POOR OVERNIGHT RECOVERIES UNDER 30 PERCENT OVER MUCH OF THE AREA. TODAY WILL BE THE MOST CRITICAL DAY OF THE EVENT WITH THE STRONGEST WINDS...DRIEST AIR...WARMER TEMPERATURES...AND THE PREVIOUS TWO DAYS OF DRYING FUELS. A RED FLAG WARNING FOR MOST OF THE LOS ANGELES AND VENTURA COUNTY MOUNTAINS AND VALLEYS WILL CONTINUE TODAY. WITH SIMILAR HUMIDITIES BUT WEAKER WINDS...THERE IS A CHANCE OF NEEDING TO EXTEND SOME OF THE RED FLAG WARNINGS INTO THURSDAY. CAZ246-253-254-060130- /O.CON.KLOX.FW.W.0012.000000T0000Z-141106T0500Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA- VENTURA COUNTY MOUNTAINS / LOS PADRES NATIONAL FOREST- LOS ANGELES COUNTY MOUNTAINS / ANGELES NATIONAL FOREST- 916 AM PST WED NOV 5 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING FOR GUSTY NORTHEAST WINDS AND LOW RELATIVE HUMIDITY FOR THE MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES... * WINDS...AREAS OF NORTH TO NORTHEAST WINDS 15 TO 30 MPH WITH GUSTS TO 45 MPH. * RELATIVE HUMIDITY...MINIMUM HUMIDITIES 6 TO 12 PERCENT. * TEMPERATURES...WARMEST TEMPERATURES IN THE 80S. * IMPACTS...RAPID FIRE GROWTH AND EXTREME FIRE BEHAVIOR SHOULD BE EXPECTED IF FIRE IGNITION OCCURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF GUSTY WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ CAZ244-245-288-060130- /O.CON.KLOX.FW.W.0012.000000T0000Z-141106T0500Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA CLARITA VALLEY- 916 AM PST WED NOV 5 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING FOR GUSTY NORTHEAST WINDS AND LOW RELATIVE HUMIDITY FOR THE VENTURA COUNTY AND SANTA CLARITA VALLEYS... * WINDS...AREAS OF NORTHEAST WINDS 15 TO 25 MPH WITH GUSTS TO 40 MPH. ISOLATED GUSTS TO 50 MPH. STRONGEST LATE MORNING THROUGH MID- AFTERNOON HOURS. * RELATIVE HUMIDITY...MINIMUM HUMIDITIES 4 TO 12 PERCENT. * TEMPERATURES...WARMEST TEMPERATURES IN THE 80S TO LOWER 90S. * IMPACTS...RAPID FIRE GROWTH AND EXTREME FIRE BEHAVIOR SHOULD BE EXPECTED IF FIRE IGNITION OCCURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF GUSTY WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ CAZ547-060130- /O.CON.KLOX.FW.W.0012.000000T0000Z-141106T0500Z/ LOS ANGELES COUNTY SAN FERNANDO VALLEY- 916 AM PST WED NOV 5 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING FOR GUSTY NORTHEAST WINDS AND LOW RELATIVE HUMIDITY FOR THE WEST SAN FERNANDO VALLEY... * WINDS...NORTH TO NORTHEAST WINDS 10 TO 20 MPH WITH GUSTS TO 30 MPH OVER THE WESTERN VALLEY. STRONGEST LATE MORNING THROUGH MID- AFTERNOON HOURS. * RELATIVE HUMIDITY...MINIMUM HUMIDITIES 5 TO 10 PERCENT. * TEMPERATURES...WARMEST TEMPERATURES IN THE MID 80S TO LOWER 90S. * IMPACTS...RAPID FIRE GROWTH AND EXTREME FIRE BEHAVIOR SHOULD BE EXPECTED IF FIRE IGNITION OCCURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF GUSTY WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ KITTELL
067 WWUS86 KLOX 052325 RFWLOX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 325 PM PST WED NOV 5 2014 ...RED FLAG WARNING IN EFFECT THROUGH THIS EVENING FOR GUSTY NORTHEAST WINDS AND LOW HUMIDITY OVER PORTIONS OF LOS ANGELES AND VENTURA COUNTIES... UPDATE INCLUDES REMOVING THE SAN FERNANDO VALLEY...OTHERWISE NO CHANGES. .DISCUSSION...PERSISTENT WEAK TO MODERATE OFFSHORE WINDS AND LOW HUMIDITIES WILL CONTINUE TO BRING A CRITICAL FIRE DANGER TO SOUTHERN CALIFORNIA. WINDS TODAY SHOULD BE SIMILAR TO YESTERDAY...WITH THE STRONGEST WIND GUSTS GENERALLY BETWEEN 30 AND 45 MPH IN THE LATE MORNING AND AFTERNOON HOURS. MEANWHILE...TEMPERATURES WILL GENERALLY REACH THE 80S TO LOWER 90S. HUMIDITIES WILL GENERALLY LOWER TO BETWEEN 5 AND 15 PERCENT...WITH POOR OVERNIGHT RECOVERIES UNDER 30 PERCENT OVER MUCH OF THE AREA. TODAY WILL BE THE MOST CRITICAL DAY OF THE EVENT WITH THE STRONGEST WINDS...DRIEST AIR...WARMER TEMPERATURES...AND THE PREVIOUS TWO DAYS OF DRYING FUELS. A RED FLAG WARNING FOR MOST OF THE LOS ANGELES AND VENTURA COUNTY MOUNTAINS AND VALLEYS WILL CONTINUE TODAY. WITH SIMILAR HUMIDITIES BUT WEAKER WINDS...THERE IS A CHANCE OF NEEDING TO EXTEND SOME OF THE RED FLAG WARNINGS INTO THURSDAY. CAZ547-060030- /O.CAN.KLOX.FW.W.0012.000000T0000Z-141106T0500Z/ LOS ANGELES COUNTY SAN FERNANDO VALLEY- 325 PM PST WED NOV 5 2014 ...RED FLAG WARNING IS CANCELLED FOR THE WEST SAN FERNANDO VALLEY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE RED FLAG WARNING. THE WINDS THAT IMPACTED THE VALLEY EARLIER HAVE SUBSIDED. WHILE OCCASIONALLY BREEZY WINDS WILL CONTINUE INTO THE EVENING...THE WINDS WILL NOT BE STRONG ENOUGH TO WARRANT A RED FLAG WARNING. $$ CAZ246-253-254-060500- /O.CON.KLOX.FW.W.0012.000000T0000Z-141106T0500Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA- VENTURA COUNTY MOUNTAINS / LOS PADRES NATIONAL FOREST- LOS ANGELES COUNTY MOUNTAINS / ANGELES NATIONAL FOREST- 325 PM PST WED NOV 5 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING FOR GUSTY NORTHEAST WINDS AND LOW RELATIVE HUMIDITY FOR THE MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES... * WINDS...AREAS OF NORTH TO NORTHEAST WINDS 15 TO 25 MPH WITH GUSTS TO 40 MPH THROUGH EARLY THIS EVENING. * RELATIVE HUMIDITY...MINIMUM HUMIDITIES 8 TO 15 PERCENT. * TEMPERATURES...WARMEST TEMPERATURES IN THE 80S. * IMPACTS...RAPID FIRE GROWTH AND EXTREME FIRE BEHAVIOR SHOULD BE EXPECTED IF FIRE IGNITION OCCURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF GUSTY WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ CAZ244-245-288-060500- /O.CON.KLOX.FW.W.0012.000000T0000Z-141106T0500Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA CLARITA VALLEY- 325 PM PST WED NOV 5 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING FOR GUSTY NORTHEAST WINDS AND LOW RELATIVE HUMIDITY FOR THE VENTURA COUNTY AND SANTA CLARITA VALLEYS... * WINDS...AREAS OF NORTHEAST WINDS 10 TO 20 MPH WITH GUSTS TO 35 MPH THROUGH EARLY THIS EVENING. ISOLATED GUSTS TO 45 MPH * RELATIVE HUMIDITY...MINIMUM HUMIDITIES 8 TO 12 PERCENT. * TEMPERATURES...WARMEST TEMPERATURES IN THE 80S TO LOWER 90S. * IMPACTS...RAPID FIRE GROWTH AND EXTREME FIRE BEHAVIOR SHOULD BE EXPECTED IF FIRE IGNITION OCCURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF GUSTY WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ KITTELL
895 WWUS86 KLOX 060456 RFWLOX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 856 PM PST WED NOV 5 2014 CAZ246-253-254-060600- /O.EXP.KLOX.FW.W.0012.000000T0000Z-141106T0500Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA- VENTURA COUNTY MOUNTAINS / LOS PADRES NATIONAL FOREST- LOS ANGELES COUNTY MOUNTAINS / ANGELES NATIONAL FOREST- 856 PM PST WED NOV 5 2014 ...RED FLAG WARNING WILL EXPIRE AT 9 PM PST THIS EVENING FOR GUSTY NORTHEAST WINDS AND LOW HUMIDITY FOR THE MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES... WINDS HAVE DIMINISHED SOME AND HUMIDITIES HAVE INCREASED ABOVE CRITICAL THRESHOLDS FOR MOST AREAS THIS EVENING. WINDS ARE EXPECTED TO CONTINUE TO WEAKEN OVERNIGHT. AS A RESULT...THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 9 PM PST. EVEN SO...LOCALIZED RED FLAG CONDITIONS WILL PERSIST UNTIL MIDNIGHT IN THE WINDIER AREAS. $$ CAZ244-245-288-060600- /O.EXP.KLOX.FW.W.0012.000000T0000Z-141106T0500Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA CLARITA VALLEY- 856 PM PST WED NOV 5 2014 ...RED FLAG WARNING WILL EXPIRE AT 9 PM PST THIS EVENING FOR GUSTY NORTHEAST WINDS AND LOW RELATIVE HUMIDITY FOR THE VENTURA COUNTY AND SANTA CLARITA VALLEYS... WINDS HAVE DIMINISHED SOME AND HUMIDITIES HAVE INCREASED ABOVE CRITICAL THRESHOLDS FOR MOST AREAS THIS EVENING. WINDS ARE EXPECTED TO CONTINUE TO WEAKEN OVERNIGHT. AS A RESULT...THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 9 PM PST. EVEN SO...LOCALIZED RED FLAG CONDITIONS WILL PERSIST UNTIL MIDNIGHT IN THE WINDIER FOOTHILL AREAS. $$ SIRARD
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this red flag warning went out at Nov 4, 9:00 AM PST, 51 minutes earlier.
Area forecast discussion, Nov 4, 9:00 AM PST, 51 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 900 AM PST TUE NOV 4 2014 .SYNOPSIS... HIGH PRESSURE ALOFT AND BREEZY OFFSHORE WINDS WILL BRING WARM AND DRY CONDITIONS INTO THURSDAY...WITH CHILLY NIGHTS IN WIND SHELTERED AREAS. THE AFTERNOON TEMPERATURES WILL BE WELL ABOVE NORMAL ON WEDNESDAY AND THURSDAY...THEN SHOULD GRADUAL DECLINE TO SEASONAL NORMALS BY SUNDAY AS THE OFFSHORE FLOW DECREASES. && .SHORT TERM (TODAY-THU)... THE FROST ADVISORY FOR THE ANTELOPE VALLEY WAS ALLOWED TO EXPIRE AT 8AM. AFTER MEETING THE NEW FROST ADVISORY CRITERIA THE LAST TWO NIGHTS IN THE ANTELOPE VALLEY...NO MORE FROST ADVISORIES WILL BE ISSUED HERE THIS WINTER. NO CHANGES MADE TO THE PUBLIC FORECAST THIS MORNING. THE MAIN FOCUS TODAY WILL BE CONTINUING TO MONITOR THE ONGOING OFFSHORE EVENT AND EVALUATING FIRE WEATHER CONCERNS. LAX-DAG HAS BEEN AROUND -4 TO -5 MB THIS MORNING...WHICH HAS RESULTED IN SOME NORTHEAST WINDS THAT HAVE MOSTLY REMAINED BELOW ADVISORY CRITERIA...OTHER THAN A FEW REMOTE LOCATIONS IN THE LA MOUNTAINS. A QUICK GLANCE AT THE 12Z MODELS SUGGESTS THAT THE OFFSHORE FLOW TOMORROW WILL BE ABOUT THE SAME STRENGTH...SO UNLESS ADVISORY LEVEL WINDS BECOME MORE WIDESPREAD THIS MORNING...WE DON'T PLAN ON ISSUING ANY WINDS ADVISORIES. BY THURSDAY MORNING NORTHEAST WINDS SHOULD BE SAFELY BELOW ADVISORY CRITERIA. ***FROM PREVIOUS DISCUSSION*** VERY WARM THREE DAYS ON TAP AS AN EAST PAC UPPER HIGH BRINGS 590 DM HGTS TO THE AREA. TEMPS WILL GET A FURTHER BOOST BY OFFSHORE FLOW BROUGHT ON BY 1030 MB HIGH OVER THE NV/UT LINE. MAX TEMPS WILL BE WELL ABOVE NORMAL ALL THREE DAYS PEAKING TOMORROW. OVERNIGHT LOW WILL BE THE USUAL WINTER TIME HODGE PODGE WITH WINDY AREAS HAVING ABOVE NORMAL LOWS BUT THE WIND SHELTERED AREAS HAVING BELOW NORMAL TEMPS DUE TO THE VERY DRY AIR...CLEAR SKIES AND MANY HOURS OF DARKNESS. THESE DESPERATE TEMPS COULD BE NO MORE THAN A FEW MILES AWAY FROM EACH OTHER. THERE ARE SOME WINDY SPOTS TONIGHT WITH SOME REMOTE MTN SENSORS REPORTING 50 MPH GUSTS. THESE WINDS ARE A LITTLE STRONGER THAN FCST MAINLY DUE TO THE GRADIENTS BEING ABOUT 2 MB MORE OFFSHORE THAN PREVIOUSLY EXPECTED. STILL WHILE THERE WILL BE PLENTY OF CANYON WINDS...MOST OF THE SPEEDS WILL BE JUST UNDER ADVISORY CRITERIA. AT ONE TIME IT LOOKED LIKE WEDNESDAY MORNING WOULD HAVE STRONGER WINDS BUT NOW IT LOOKS LIKE THE SFC HIGH WILL NOT STRENGTHEN AND WINDS AGAIN WILL BE JUST UNDER ADVISORY CRITERIA. HIGHS TODAY WILL BE 6 TO 12 DEGREES ABOVE NORMAL BUT WITH MORE WARMING ON TAP FOR WEDNESDAY LOOK FOR ANOTHER 4 TO 6 DEGREE JUMP IN MAX TEMPS AND MAX TEMPS ACROSS THE COASTS AND VLYS WILL BE 10 TO 16 DEGREES ABOVE NORMAL AND MAYBE 20 DEGREES ACROSS THE CENTRAL COAST. THE RECORD VALUES FOR WEDNESDAY ARE PRETTY HIGH SO IT LOOKS LIKE IT WILL NOT BE RECORD SETTING HOT BUT STILL HOT NON THE LESS. THE RIDGE FLATTENS A LITTLE BIT THURSDAY AS A LITTLE TROF MOVES INTO THE PAC NW. HGTS REALLY DO NOT DROP MUCH BUT THE OFFSHORE FLOW DECREASES AND THIS WILL BE GOOD FOR 2 TO 4 DEGREES OF COOLING ALONG THE COASTS. .LONG TERM (FRI-MON)... THE RIDGE FLATTENS SOME MORE FRIDAY (BUT HGTS REALLY DO NOT CHANGE) SOME MORE COOLING MOSTLY DUE TO LESS OFFSHORE FLOW. BUT THE RIDGE BUILDS RIGHT BACK UP AGAIN FOR THE WEEKEND AND OFFSHORE FLOW INCREASES AS WELL. MAX TEMPS WILL ZOOM UP ONCE AGAIN AND IN FACT CURRENT FCST TEMPS MAY BE A FEW DEGREES TOO COOL. MDLS DISAGREE ON MONDAYS FCST. ALL AGREE THAT THERE WILL BE AN UPPER LEVEL CHANGE BUT ALL DISAGREE ON WHAT KIND OF CHANGE. BEST GUESS AT THIS TIME IS THAT THE RIDGE WILL BE NUDGED EASTWARD BY AN APPROACHING TROF. THIS SHOULD LEAD TO A FEW DEGREES OF COOLING. && .AVIATION... 04/1100Z AT 1045Z...THERE WAS NO MARINE LAYER OR MARINE INVERSION AT KLAX. HIGH CONFIDENCE IN ALL CAVU TAFS...EXCEPT FOR A 30 PERCENT CHANCE OF LIFR CONDITIONS AT KPRB 12Z-17Z. KLAX...VERY HIGH CONFIDENCE IN CAVU TAF. ANY EAST WINDS WILL REMAIN LESS THAN 5 KNOTS. KBUR...VERY HIGH CONFIDENCE IN CAVU TAF. NO WIND ISSUES. && .MARINE... 04/900 AM... FOR THE OUTER WATERS...NO SMALL CRAFT ADVISORY ISSUES THROUGH AT LEAST THURSDAY. FOR THE INNER WATERS...OFFSHORE FLOW WILL BE THE MAIN ISSUE FOR THE INNER WATERS. NORTHEAST WINDS DURING THE LATE NIGHT AND MORNING HOURS MAY OCCUR THROUGH THURSDAY FROM NEAR POINT MUGU TO SANTA MONICA. MODERATE CONFIDENCE EXISTS FOR ANY OFFSHORE WINDS REMAINING BELOW SMALL CRAFT LEVELS THROUGH TUESDAY. HOWEVER...THERE IS A 50 PERCENT CHANCE THAT WIND GUSTS COULD REACH SMALL CRAFT LEVELS ON WEDNESDAY. THE GUSTY WINDS MAY SPREAD UP THE COAST AS FAR AS VENTURA HARBOR. IN THE AFTERNOON AND EVENING HOURS THROUGH THE WEEK...THE FLOW SHOULD TURN WEAKLY ONSHORE ACROSS THE INNER WATERS. && .FIRE WEATHER...03/330 PM. A PROLONGED PERIOD OF WEAK TO MODERATE OFFSHORE WINDS AND LOW HUMIDITIES WILL BRING AN EXTENDED PERIOD OF ELEVATED FIRE DANGER TO SOUTHERN CALIFORNIA THIS WEEK. WINDS GUSTS WILL GENERALLY RANGE BETWEEN 30 AND 40 MPH THROUGH THURSDAY ACROSS WIND PRONE PASSES AND CANYONS...BUT WILL LIKELY BUMP UPWARD TO BETWEEN 35 AND 45 MPH ON WEDNESDAY. MEANWHILE A RIDGE OF HIGH PRESSURE WILL BUILD OVER THE AREA FROM THE WEST...BRINGING A WARMING TREND ALONG WITH DRYING CONDITIONS. THE WARMEST DAYS ARE EXPECTED TO BE WEDNESDAY AND THURSDAY WITH HOTTEST LOCATIONS CLIMBING TO THE LOWER 90S. HUMIDITIES WILL GENERALLY LOWER TO BETWEEN 10 AND 20 PERCENT EACH DAY WITH AREAS OF SINGLE DIGIT READINGS TODAY THROUGH WEDNESDAY. THERE WILL LIKELY BE BRIEF CRITICAL FIRE WEATHER CONDITIONS EACH DAY TUESDAY THROUGH THURSDAY. FIRE WEATHER CONDITIONS WILL BE MOST CRITICAL ON WEDNESDAY ACROSS OUR FORECAST AREA DUE TO THE DRYING FUELS COINCIDING WITH WARMER AND DRIER CONDITIONS ALONG WITH A SLIGHT NUDGE UPWARD IN OFFSHORE WINDS. A FIRE WEATHER WATCH HAS BEEN ISSUED FOR WEDNESDAY ACROSS THE MOUNTAINS AND VALLEYS OF LOS ANGELES AND VENTURA COUNTIES...WHERE THERE WILL BE THE POTENTIAL FOR A LONGER DURATION OF CRITICAL FIRE WEATHER CONDITIONS. && .LOX WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH (SEE LAXRFWLOX). FROST ADVISORY (SEE LAXNPWLOX). SMALL CRAFT ADVISORY (SEE LAXMWWLOX). && PUBLIC...SUKUP/RORKE AVIATION...KAPLAN MARINE...HALL SYNOPSIS...SETO WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Nov 4, 6:00 AM PST, 3 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 600 AM PST TUE NOV 4 2014 CAZ034>041-044>046-051>054-059-087-088-547-548-051400- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 600 AM PST TUE NOV 4 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY AND TONIGHT NEAR FREEZING TEMPERATURES IN THE ANTELOPE VALLEY THIS MORNING WILL BRING FROST WHICH MAY BE HAZARDOUS TO PLANTS AND PETS. * FROST ADVISORY.............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... WEDNESDAY THROUGH MONDAY AN EXTENDED PERIOD OF WARM DRY BREEZY WEATHER WILL CREATE FOREST FIRE DANGER. * FIRE WEATHER WATCH.........SEE WWUS86 KLOX - RFWLOX FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. RORKE
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 3, 8:27 PM PST | Small Craft Advisory | LOX | 7 hr | |
| Nov 4, 10:13 AM PST | Wind Advisory | LOX | Los Angeles | 30 hr |
Nearby
Red Flag Warnings in California, 2014Every red flag warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.